# SDR SIMA980411

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 311325201
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4123 - FLT CREW REPORTED SMOKE SMELL IN THE CABIN AND COCKPIT.  MAINTENANCE R/I'D P2.5/P3 SWITCHING VALVE AND NL PROBE IAW PWA MM 72-01-60.  PERFORMED GROUND ENGINE RUNS SATISFACTORILY.  RETURNED A/C TO SERVICE.  (M)
